Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Is this normal

I had a shot of Tordol and Phenergan last night and my butt and lower back still hurt and I'm still tried and a little confused every nowand then. Is this normal?

Answer Question
 
lizziebreath

Asked by lizziebreath at 6:14 PM on Apr. 25, 2011 in Health

Level 19 (6,846 Credits)
Answers (5)
  • I say yes it can take up to 32 hours for meds to come out of ur system depending on how much u recieved. Take a warm shower let that water (hot) hit ur back where it hurts. They have to administer them in ur muscle so its ganna be sore
    msmamakatie

    Answer by msmamakatie at 6:16 PM on Apr. 25, 2011

  • i believe it is
    ilovemyboys84

    Answer by ilovemyboys84 at 7:10 PM on Apr. 25, 2011

  • I would say so hope u feel better.
    luckygirl2000

    Answer by luckygirl2000 at 7:19 PM on Apr. 25, 2011

  • I think so
    mommythree0508

    Answer by mommythree0508 at 9:48 PM on Apr. 25, 2011

  • i think so, feel better!
    hfaddis

    Answer by hfaddis at 3:12 AM on Apr. 27, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
I have a CRAPPY question...literally adult content

Next question overall (Baby Names)
Camilla

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN